# SDR CALA0100923

- Difficulty date: October 2, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N17306
- Make and model: Boeing 7373T0
- Aircraft serial: 23357
- Aircraft time: 50,523 hours, 26,736 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: C-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3" CRACK IN C-1 DOOR FWD AND AFT LOWER WEBS. A REPAIR WAS INSTALLED AT EACH LOCATION IAW W/C JA 5230-0103006001.
